MathSciNet Relay Station
MathSciNet bibliographic data
MR1100658 (93b:13008) 13B22 (13H05 14H20)
Kurano, Kazuhiko Noether normalizations for local rings of algebraic varieties. Proc. Amer. Math. Soc. 116 (1992), no. 4, 905–910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement